# SDR USAA200605002

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 45,796 hours, 31,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK AT STA 747 BELOW STR 23L CRACKED.  CUT OUT DAMAGE, INSTALLED DOUBLER PER SRM 53-00-01 REPAIR 31.
